Article citationsMore>>

B. J. Noye and H. H. Tan, “Finite difference method for the two-dimensional advetion difusion equation” Interna-tional Journal for Numerical Methods in Fluids, Vol. 9, pp. 75?98, 1989.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.